Levothyroxine intolerance?

Levothyroxine intolerance?

Posted in the Top Stories Forum

Since: Feb 13

New Lenox, IL

#1 Feb 19, 2013
Hi! I recently was diagnosed with Graves' disease and had the rai treatment on my thyroid. About 2 months ago my endocrinologist put me on levothyroxine. I have not felt good since. I have nausea sleeplessness anxiety depression heart racing and I have difficulty eating. I also went off my Zyrtec for about 4 days and was itching like crazy. Not sure if the 2 are related.

Does anyone else have this? Any experience dealing with a problem with a generic drug? I'm assuming its from the generic since many posts I've read talk about the fillers in levo and how some people react to them.

Also I'm still hypothyroid. Last tsh was 6.9.

Go figure. Trying to find a new dr since my last one I didn't care for.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Top Stories Discussions

Title Updated Last By Comments
The Christian Atheist debate (Jun '15) 5 min Scaritual 88,470
News Roman Catholic church only true church, says Va... (Jul '07) 6 min truth 665,573
Christians cannot debate with ATHEISTS 9 min Peter Ross 669
Poll Was 9/11 a conspiracy?? (Oct '07) 11 min X Pendable 284,678
I LOVE you, Ewa M S 20 min Doctor REALITY 5
News The 'Fake News' Con: A Case Study 30 min Twizzler937 33
Bush is a hero (Sep '07) 46 min bad bob 184,799
Prove there's a god. (Mar '08) 2 hr New Age Spiritual... 977,487
Secular Humanism VS Christianity 4 hr Scaritual 269
More from around the web